MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL BIT/ CALIBRATED/ 4.2 EXTRA-LONG; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL BIT/ CALIBRATED/ 4.2 EXTRA-LONG; TEMPLATE
Model Number 03.045.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: without a lot number the device history records review could not be completed.Product was not returned.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during an unknown procedure, when inserting the proximal static screw, the drill bit was getting caught on the nail posterior to the hole.The screw was finally inserted behind the nail.The proximal dynamic screw was inserted properly with no issues using the long self-retaining power shafts from the ans locking set.There was a surgical delay of twenty (20) minutes.Surgery was completed successfully.No fragments generated.This report is for one (1) drill bit/ calibrated/ 4.2 extra-long this is report 5 of 6 for (b)(4).
 
Event or Problem Description
This is report 5 of 7 for pc (b)(4).

Brand Name
DRILL BIT/ CALIBRATED/ 4.2 EXTRA-LONG
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13862191
Report Number2939274-2022-01012
Device Sequence Number14795344
Product Code HWT
UDI-Device Identifier10886982292650
UDI-Public(01)10886982292650
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.045.022
Device Catalogue Number03.045.022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.2 3-FLTD DRILL BIT QC/NEEDLE PT/145; AIMING ARM/ RADIOLUCENT; INSERTION HANDLE/ RADIOLUCENT LONG; PROTEC SLV/ FLEX/ LG FOR NL 8-11 / -S; TIBIAL NAIL-ADVANCED / 10 330 / STERILE; TROCAR / LONG FOR NAILS 8-11 / SILE
Patient SexUnknown